New York Journal of Mathematics
Volume 18 (2012) 373-387


Moshe Jarden and Elad Paran

Galois theory over integral Tate algebras

view    print

Published: June 3, 2012
Keywords: Galois theory, Tate algebras, semi-free profinite groups, ample fields, Krull fields, Hilbertian fields
Subject: 12E30

We prove that if F is the quotient field of an integral Tate algebra over a complete nonarchimedean absolute valued field K, then Gal(F) is semi-free.


Research supported by the Minkowski Center for Geometry at Tel Aviv University, established by the Minerva Foundation, and by an ISF grant.

Author information

Moshe Jarden:
School of Mathematical Sciences, Tel Aviv University, Ramat Aviv, Tel Aviv 69978

Elad Paran:
Mathematics Department, The Open University of Israel, Raanana 43107, Israel